About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 753965, 8 pages
http://dx.doi.org/10.1155/2013/753965
Research Article

Some Nonunique Common Fixed Point Theorems in Symmetric Spaces through Property

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Department of Mathematics and Humanities, S. V. National Institute of Technology, Surat, Gujarat 395 007, India
3Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 3 October 2012; Revised 23 December 2012; Accepted 24 December 2012

Academic Editor: N. Hussain

Copyright © 2013 E. Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new class of mappings satisfying the “common limit range property” in symmetric spaces and utilize the same to establish common fixed point theorems for such mappings in symmetric spaces. Our results generalize and improve some recent results contained in the literature of metric fixed point theory. Some illustrative examples to highlight the realized improvements are also furnished.